MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361600
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Separation Failure (2547); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that coil failed to separate and stretch occurred.The target lesion was located in the pelvic veins.A 2d 10mm x 30cm interlock was selected for use.During the procedure, it was found that the coil could not be deployed and pulled out.Upon retrieval of the coil, it was observed to be very tight and had been stretched during removal.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed an arm coil detached.
 
Additional Manufacturer Narrative
E1: initial address 1: (b)(6).E1: initial reporter phone: (b)(6).Investigation results: device evaluated by mfr: the 2d 10mm x 30cm interlock device was returned to our post market quality assurance laboratory.The main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of failure to follow instructions.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24971613
Report Number2124215-2026-22134
Device Sequence Number21456785
Product Code KRD
UDI-Device Identifier08714729765035
UDI-Public(01)08714729765035(17)270805(10)34774026
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361600
Device Catalogue NumberM001361600
Device Lot Number0034774026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient Weight62 KG